Imaginaries in Hilbert spaces

Archive for Mathematical Logic 43 (4):459-466 (2004)
  Copy   BIBTEX

Abstract

We characterise imaginaries (up to interdefinability) in Hilbert spaces using a Galois theory for compact unitary groups

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,953

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Dividing in the algebra of compact operators.Alexander Berenstein - 2004 - Journal of Symbolic Logic 69 (3):817-829.
Hilbert spaces with generic groups of automorphisms.Alexander Berenstein - 2007 - Archive for Mathematical Logic 46 (3-4):289-299.
Definable Operators on Hilbert Spaces.Isaac Goldbring - 2012 - Notre Dame Journal of Formal Logic 53 (2):193-201.
Weak forms of elimination of imaginaries.Enrique Casanovas & Rafel Farré - 2004 - Mathematical Logic Quarterly 50 (2):126-140.
Division Algebras and Quantum Theory.John C. Baez - 2012 - Foundations of Physics 42 (7):819-855.
Imaginaries in Boolean algebras.Roman Wencel - 2012 - Mathematical Logic Quarterly 58 (3):217-235.
Quantum measure spaces.G. Kalmbach - 1990 - Foundations of Physics 20 (7):801-821.
Hilbert spaces expanded with a unitary operator.Camilo Argoty & Alexander Berenstein - 2009 - Mathematical Logic Quarterly 55 (1):37-50.

Analytics

Added to PP
2013-11-23

Downloads
36 (#456,958)

6 months
6 (#588,245)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Compactness and independence in non first order frameworks.Itay Ben-Yaacov - 2005 - Bulletin of Symbolic Logic 11 (1):28-50.
Dividing in the algebra of compact operators.Alexander Berenstein - 2004 - Journal of Symbolic Logic 69 (3):817-829.

Add more citations

References found in this work

Positive model theory and compact abstract theories.Itay Ben-Yaacov - 2003 - Journal of Mathematical Logic 3 (01):85-118.
Simplicity in compact abstract theories.Itay Ben-Yaacov - 2003 - Journal of Mathematical Logic 3 (02):163-191.

Add more references